# SDR FDEA201404050663

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 80,522 hours, 25,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE & RAFT WILL NOT TEST.  CHANGED BATTERIES, NO HELP.  RELEASED FOR SERVICE IAW MEL 25-61-01.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-01, VERIFY & RECORD IN THE AML.  EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.
